# SDR CALA0500313

- Difficulty date: September 9, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 38,878 hours, 11,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE NOTED SEVERAL AREAS OF CORROSION ON THE AFT CARGO COMPARTMENT O/B LOWER SILL CHORD.  THE CHORD SECTION WAS REPLACED IAW ECRA 5310-04487.
